The Michigan Mathematical Journal

An interpolation problem associated with the continuum hypothesis.

P. Erdős

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 11, Issue 1 (1964), 9-10.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999028

Digital Object Identifier
doi:10.1307/mmj/1028999028

Mathematical Reviews number (MathSciNet)
MR0168482

Zentralblatt MATH identifier
0121.25801

Subjects
Primary: 04.60
Secondary: 30.01

Citation

Erdős, P. An interpolation problem associated with the continuum hypothesis. Michigan Math. J. 11 (1964), no. 1, 9--10. doi:10.1307/mmj/1028999028. https://projecteuclid.org/euclid.mmj/1028999028


Export citation